Alert archive / Mississippi / Special Weather Statements in 2015

Special Weather Statement, NWS Jackson, MS

June 30, 2015Leflore County, Mississippi

NWS Jackson, MS issued this special weather statement at Jun 30, 2015, 12:21 PM CDT for Leflore County, Mississippi. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 30, 2015, 12:21 PM CDT (17:21 UTC)
Expired
Jun 30, 2015, 12:45 PM CDT
In force
24 min
Issued by
NWS Jackson, MS

County Leflore County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 153 km from the middle of the area, began a volume at 17:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 5.4 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2015-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 365 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2015-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
365 J/kg
Mixed-layer CIN
-115 J/kg
Mixed-layer LCL
1589 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

444 
WWUS84 KJAN 301721
SPSJAN

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1221 PM CDT TUE JUN 30 2015
 
MSZ025-027-301745-
LEFLORE MS-CARROLL MS-
1221 PM CDT TUE JUN 30 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CARROLL AND CENTRAL
LEFLORE COUNTIES UNTIL 1245 PM CDT...

AT 1221 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR MONEY...OR 8 MILES NORTH OF ITTA BENA...MOVING EAST AT 30 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  MONEY AROUND 1230 PM CDT.
  GREENWOOD AROUND 1240 PM CDT.
  TEOC...MALMAISON AND AVALON AROUND 1245 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE SCHLATER.

LAT...LON 3371 9031 3370 9030 3370 9026 3363 8989
      3338 9000 3354 9041 3372 9034
TIME...MOT...LOC 1721Z 289DEG 25KT 3361 9029 

$$

DB

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Jun 30, 10:20 AM CDT, 2 hours 1 minute earlier.

Area forecast discussion, Jun 30, 10:20 AM CDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
1020 AM CDT TUE JUN 30 2015

.UPDATE...NUMEROUS THUNDERSTORMS ARE ONGOING THIS MORNING ALONG AND
NORTH OF INTERSTATE 20. THESE STORMS WILL CONTINUE SPREADING SOUTH
THROUGH THE LATE MORNING AND AFTERNOON HOURS AND REDEVELOPMENT IS
POSSIBLE ACROSS NORTHERN AREAS AS WELL. THE 12Z KJAN SOUNDING
CONFIRMS MODEL FORECAST OF STEEP MID LEVEL LAPSE RATES. RISK WITH
THIS ACTIVITY INCLUDES FREQUENT LIGHTNING...HEAVY RAIN...DAMAGING
WINDS AROUND 60 MPH AND QUARTER SIZED HAIL.

AFTERNOON HIGHS LOOK GOOD SOUTH OF THE CURRENT STORMS BUT MAY BE A
LITTLE HIGH IN NORTHERN AREAS DUE TO THE STORMS. HOWEVER...DO NOT
PLAN ANY CHANGES SINCE JUST A LITTLE SUN THIS AFTERNOON COULD ALLOW
TEMPERATURES TO RISE QUICKLY. /SW/

&&

.AVIATION...CONVECTION IS GETTING AN EARLY START TODAY AND TSTMS WL
CONT TO AFFECT SITES ALONG AND NORTH OF I-20 THIS MORNING. TSTM
COVERAGE WL SPREAD SOUTH THROUGH THE DAY RESULTING IN LOWERED FLIGHT
CONDITIONS TO HBG. AWAY FROM TSTMS VFR CONDS ARE EXPECTED TO
PREVAIL. CONVECTION WL DECREASE THIS EVENING WITH VFR CONDITIONS
EXPECTED THROUGH THE NIGHT./22/15/

&&

.PREV DISCUSSION... /ISSUED 434 AM CDT TUE JUN 30 2015/

..SEVERE STORMS POSSIBLE TODAY...
SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT...EARLY MORNING WATER
VAPOR IMAGERY/RAP ANALYSIS SHOWED AN AMPLIFIED PATTERN OF RIDGING
OVER THE WESTERN CONUS AND TROUGHING OVER THE EASTERN CONUS. THE
RESULTING NORTHWEST FLOW ALOFT OVER OUR CWA WILL BRING A FEW
SHORTWAVES TO ENHANCE CONVECTION AT TIMES THROUGH THE SHORT TERM
PERIOD. ONE SUCH SHORTWAVE WAS MOVING ACROSS NORTH MISSISSIPPI EARLY
THIS MORNING AND HELPING SUPPORT SCATTERED STORMS JUST NORTH OF
HIGHWAY 82 FROM EASTERN ARKANSAS ACROSS NORTH CENTRAL MISSISSIPPI.
THIS ACTIVITY WILL CONTINUE TO TRACK EAST SOUTHEAST ACROSS OUR
NORTHERN ZONES THIS MORNING. A FEW STRONG TO SEVERE STORMS WITH WIND
GUSTS OF 50 TO 60 MPH WILL BE POSSIBLE. A SECOND MORE POTENT
SHORTWAVE NOTED DROPPING SOUTH OF THE MID MISSISSIPPI VALLEY WILL
SWING ACROSS OUR CWA LATER TODAY DURING MAX HEATING AND HELP SUPPORT
A WEAK COLD FRONT INTO OUR CWA. SURFACE ANALYSIS HAD THE COLD FRONT
FROM THE MISSOURI BOOTHEEL SOUTHWEST ACROSS CENTRAL ARKANSAS AND TO
THE RED RIVER. A SURFACE RIDGE WAS ALSO NOTED NOSING WEST OVER THE
NORTHERN GULF THE WILL SERVE TO MAINTAIN A MOIST SOUTHWEST TO WEST
LOW LEVEL FLOW AHEAD OF THE FRONT. PWATS ARE EXPECTED TO BE BACK UP
AROUND 1.75 INCHES WITH SURFACE DEW POINTS IN THE LOWER 70S TO FUEL
A GREATER COVERAGE OF STORMS TODAY. THE EARLIER START TO CONVECTION
MAY HINDER STRONGER DESTABILIZATION ESPECIALLY IN OUR NORTH BUT THE
LOWER HEIGHTS AND COOLER TEMPS ALOFT ARE EXPECTED TO CONTRIBUTE TO
MID LEVEL LAPSE RATES AROUND 7C/KM AND VERTICAL TOTALS OF 27-28. A
FEW STRONG TO SEVERE STORMS LOOK POSSIBLE THIS AFTERNOON AND EARLY
EVENING OVER MUCH OF OUR CWA WITH DAMAGING WIND GUSTS TO 60 MPH AND
QUARTER SIZED HAIL BEING THE MAIN THREATS. THIS THREAT WILL DIMINISH
THIS EVENING WITH THE LOSS OF DAYTIME HEATING AND AS THE SHORTWAVE
TROUGH AXIS SHIFTS EAST OF OUR CWA BY MIDNIGHT. HEIGHTS WL BE HIGHER
WEDNESDAY IN THE WAKE OF THE SHORTWAVE AND THE SURFACE RIDGE WILL
STRENGTHEN OVER OUR SOUTHERN ZONES WEDNESDAY MORNING. THIS IS
EXPECTED LIMIT CONVECTION WEDNESDAY BUT A MOIST AIRMASS WILL STILL
RESIDE OVER OUR CWA WEDNESDAY AND WL STILL HAVE NORTHWEST FLOW ALOFT
OVER OUR REGION. ANOTHER SHORTWAVE WL SWING ACROSS THE REGION TO
ENHANCE CONVECTION BUT NOT UNTIL WEDNESDAY EVENING. PARAMETERS LOOK
LESS FAVORABLE FOR STRONG STORMS WEDNESDAY AND GREATEST POPS WL BE
CARRIED OVER OUR NORTHEAST. /22/

LONG TERM...THURSDAY THROUGH NEXT MONDAY...THURSDAY WE WILL HAVE AN
AMPLIFIED PATTERN OF RIDGING OVER THE WESTERN CONUS AND TROUGHING
OVER THE EASTERN CONUS. THE AXIS OF THE UPPER TROUGH WILL BE NEAR THE
CWA. THE AMPLIFIED UPPER LEVEL PATTERN WILL MODIFY SOME AS A SERIES
OF SHORTWAVES TRAVERSES THROUGH THE UPPER TROUGH. OUR HEIGHTS WILL
INCREASE FROM THE WEST AS THE MID LEVEL RIDGE SPREADS EAST FOR EARLY
NEXT WEEK. THE SURFACE RIDGE OVER THE NORTHERN GULF WILL BECOME
ORIENTED MORE ALONG THE GULF COAST. TOGETHER THESE RIDGES WILL RESULT
IN MORE ISOLATED COVERAGE OF DIURNAL CONVECTION. THERE REMAINS SOME
TIMING DIFFERENCES WITH THE SHORTWAVES IN THE MODELS WHICH WILL
AFFECT THE MEAN TROUGH OF THE EASTERN US. THESE SHORTWAVES LOOKS TO
HELP SUPPORT ANOTHER SURFACE BOUNDARY DROPPING TOWARD THE NORTHERN
PORTIONS OF OUR CWA. THE CANADIAN AND GFS ARE FARTHER SOUTH AND
WETTEST OVER THE CWA. MODELS SUGGESTS THAT THIS BOUNDARY WILL STALL
JUST NORTH OF OUR CWA AND REMAIN THE FOCUS FOR CONVECTION THROUGH THE
WEEKEND. GREATEST RAIN CHANCES THURSDAY THROUGH SUNDAY IS EXPECTED
OVER OUR NORTH. RIDGING SURFACE AND ALOFT IS EXPECTED TO STRENGTHEN
OVER OUR CWA ON MONDAY. THIS WILL RESULT IN WARMER CONDITIONS WITH
MOSTLY DIURNAL RAIN CHANCES OVER OUR CWA ALONG WITH GENERALLY NORMAL
HIGH AND LOW TEMPS./17/

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       87  72  90  74 /  59  25  19  25
MERIDIAN      87  71  90  73 /  65  29  21  37
VICKSBURG     88  72  91  74 /  57  22  21  21
HATTIESBURG   88  72  91  73 /  56  24  32  22
NATCHEZ       89  73  90  74 /  52  21  25  21
GREENVILLE    88  73  92  75 /  50  26  24  43
GREENWOOD     87  72  90  74 /  63  29  26  48

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

JAN
Hazardous weather outlook, Jun 30, 5:20 AM CDT, 7 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
520 AM CDT TUE JUN 30 2015

ARZ074-075-LAZ007>009-015-016-023-025-MSZ018-019-025>059-062>066-
072>074-011030-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-TENSAS-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-
MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-
HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-
LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-
CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
520 AM CDT TUE JUN 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...TODAY

SCATTERED SEVERE THUNDERSTORMS CAPABLE OF DAMAGING WIND GUSTS TO 60
MPH AND HAIL UP TO THE SIZE OF QUARTERS ARE POSSIBLE TODAY. LOCALLY
HEAVY RAINFALL WILL ALSO ACCOMPANY THE STRONGEST STORMS AND MAY LEAD
TO RUNOFF PROBLEMS WHERE STORMS TRAIN OVER THE SAME AREAS. THE STORMS
WILL DIMINISH THIS EVENING.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TODAY.

LAZ024-026-MSZ060-061-011030-
CATAHOULA-CONCORDIA-ADAMS-FRANKLIN-
520 AM CDT TUE JUN 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
LOUISIANA...AND SOUTHWEST MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY.

21

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
   WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, Jun 30, 11:16 AM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1116 AM CDT TUE JUN 30 2015

MSZ066-301645-
JONES MS-
1116 AM CDT TUE JUN 30 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN JONES COUNTY UNTIL
1145 AM CDT...

AT 1116 AM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER SANDERSVILLE...OR 7 MILES NORTHEAST OF LAUREL...MOVING EAST AT
55 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  MILL CREEK AROUND 1120 AM CDT.

LAT...LON 3168 8928 3181 8921 3182 8901 3182 8898
      3183 8894 3166 8895
TIME...MOT...LOC 1616Z 268DEG 48KT 3177 8905

DB
Local storm report, Jun 30, 11:17 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1117 AM CDT TUE JUN 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 AM     TSTM WND DMG     LAUDERDALE              32.52N 88.51W
06/30/2015                   LAUDERDALE         MS   LAW ENFORCEMENT

            LARGE TREE DOWN IN THE LAUDERDALE COMMUNITY. TIME
            ESTIMATED.

0700 AM     TSTM WND DMG     5 NNW MARION            32.49N 88.68W
06/30/2015                   LAUDERDALE         MS   LAW ENFORCEMENT

            TREE DOWN ON HWY 39 NORTH. TIME ESTIMATED.

&&

AW
Special weather statement, Jun 30, 11:20 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1120 AM CDT TUE JUN 30 2015

MSZ027-028-301645-
CARROLL MS-MONTGOMERY MS-
1120 AM CDT TUE JUN 30 2015

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CARROLL AND NORTHWESTERN
MONTGOMERY COUNTIES UNTIL 1145 AM CDT...

AT 1119 AM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER MALMAISON...OR 11 MILES EAST OF GREENWOOD...MOVING EAST AT 30
MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  NORTH CARROLLTON AROUND 1130 AM CDT.
  WINONA AROUND 1145 AM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE CARROLLTON.

LAT...LON 3358 8958 3332 8967 3347 9010 3349 9010
      3364 9005
TIME...MOT...LOC 1619Z 285DEG 27KT 3354 9000

DB
Local storm report, Jun 30, 11:25 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1125 AM CDT TUE JUN 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     FLASH FLOOD      JACKSON                 32.32N 90.21W
06/30/2015                   HINDS              MS   BROADCAST MEDIA

            VEHICLE STUCK IN WATER ON MONUMENT STREET IN JACKSON.

&&

BYRD
Special weather statement, Jun 30, 12:11 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1211 PM CDT TUE JUN 30 2015

MSZ065-066-301745-
COVINGTON MS-JONES MS-
1211 PM CDT TUE JUN 30 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN COVINGTON AND
SOUTHWESTERN JONES COUNTIES UNTIL 1245 PM CDT...

AT 1211 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR SUMRALL...OR 9 MILES SOUTH OF COLLINS...MOVING EAST AT 40 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  SANFORD AROUND 1220 PM CDT.
  MOSELLE AND EASTABUCHIE AROUND 1235 PM CDT.
  LAUREL AROUND 1245 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE SEMINARY.

LAT...LON 3151 8959 3151 8960 3154 8960 3154 8961
      3155 8962 3155 8963 3158 8963 3165 8921
      3143 8921 3144 8959
TIME...MOT...LOC 1711Z 266DEG 34KT 3150 8954

DB
Special weather statement, Jun 30, 12:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1221 PM CDT TUE JUN 30 2015

MSZ025-027-301745-
LEFLORE MS-CARROLL MS-
1221 PM CDT TUE JUN 30 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CARROLL AND CENTRAL
LEFLORE COUNTIES UNTIL 1245 PM CDT...

AT 1221 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR MONEY...OR 8 MILES NORTH OF ITTA BENA...MOVING EAST AT 30 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  MONEY AROUND 1230 PM CDT.
  GREENWOOD AROUND 1240 PM CDT.
  TEOC...MALMAISON AND AVALON AROUND 1245 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE SCHLATER.

LAT...LON 3371 9031 3370 9030 3370 9026 3363 8989
      3338 9000 3354 9041 3372 9034
TIME...MOT...LOC 1721Z 289DEG 25KT 3361 9029

DB

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 7:17 PM CDTSpecial Weather StatementJANFranklin, Jefferson43 min
Jun 29, 8:10 PM CDTSpecial Weather StatementJANAdams50 min
Jun 30, 3:12 AM CDTSpecial Weather StatementJANGrenada33 min
Jun 30, 4:21 AM CDTSpecial Weather StatementJANGrenada24 min
Jun 30, 4:26 AM CDTSpecial Weather StatementJANCarroll34 min
Jun 30, 4:49 AM CDTSpecial Weather StatementJANGrenada26 min
Jun 30, 5:06 AM CDTSpecial Weather StatementJANCarroll24 min
Jun 30, 5:08 AM CDTSpecial Weather StatementJANKemper37 min
Jun 30, 5:41 AM CDTSpecial Weather StatementJANLauderdale34 min
Jun 30, 5:42 AM CDTSevere Thunderstorm WarningJANBolivar, Washington63 min
Jun 30, 5:52 AM CDTSevere Thunderstorm WarningJANKemper, Lauderdale38 min
Jun 30, 5:57 AM CDTSpecial Weather StatementJANNeshoba33 min
Jun 30, 6:08 AM CDTSpecial Weather StatementJANGrenada37 min
Jun 30, 6:30 AM CDTFlash Flood WarningJANBolivar, Washington2 hr
Jun 30, 6:34 AM CDTSpecial Weather StatementJANLauderdale26 min
Jun 30, 6:39 AM CDTSpecial Weather StatementJANGrenada36 min
Jun 30, 6:50 AM CDTSpecial Weather StatementJANLauderdale25 min
Jun 30, 6:55 AM CDTSevere Thunderstorm WarningJANKemper, Lauderdale50 min
Jun 30, 7:01 AM CDTFlash Flood WarningJANKemper, Lauderdale119 min
Jun 30, 7:42 AM CDTSpecial Weather StatementJANLauderdale33 min
Jun 30, 8:08 AM CDTSpecial Weather StatementJANLeake37 min
Jun 30, 8:31 AM CDTSpecial Weather StatementJANRankin29 min
Jun 30, 8:54 AM CDTSevere Thunderstorm WarningJANScott51 min
Jun 30, 9:08 AM CDTFlash Flood WarningJANLauderdale2 hr
Jun 30, 10:06 AM CDTFlash Flood WarningJANHinds84 min
Jun 30, 10:31 AM CDTSpecial Weather StatementJANSmith44 min
Jun 30, 11:16 AM CDTSpecial Weather StatementJANJones29 min
Jun 30, 11:20 AM CDTSpecial Weather StatementJANCarroll, Montgomery25 min
Jun 30, 12:11 PM CDTSpecial Weather StatementJANCovington34 min
Jun 30, 2:52 PM CDTSpecial Weather StatementJANIssaquena38 min
Jun 30, 4:36 PM CDTSpecial Weather StatementJANHinds24 min
Jun 30, 4:56 PM CDTSpecial Weather StatementJANJefferson34 min
Jun 30, 5:28 PM CDTSpecial Weather StatementJANHinds32 min
Jun 30, 5:42 PM CDTSpecial Weather StatementJANCopiah, Simpson33 min
Jun 30, 5:47 PM CDTSevere Thunderstorm WarningJANHinds43 min
Jun 30, 6:21 PM CDTSpecial Weather StatementJANSmith24 min
Jun 30, 6:25 PM CDTSpecial Weather StatementJANYazoo50 min
Jun 30, 6:55 PM CDTSpecial Weather StatementJANJasper35 min
Jun 29, 7:01 PM CDTSpecial Weather StatementJANRichland44 min
Jun 29, 7:28 PM CDTFlash Flood WarningJANTensas3 hr
Jun 29, 10:38 PM CDTSpecial Weather StatementJANFranklin37 min
Jun 29, 10:47 PM CDTSevere Thunderstorm WarningJANFranklin, Richland27 min
Jun 30, 3:06 PM CDTSpecial Weather StatementJANWest Feliciana39 min
Jun 30, 4:40 PM CDTSpecial Weather StatementJANTensas35 min
Jun 30, 4:58 PM CDTSevere Thunderstorm WarningJANTensas47 min
Jun 30, 5:27 AM CDTSpecial Weather StatementJANChicot33 min
Jun 30, 7:24 AM CDTSpecial Weather StatementJANChicot36 min

Nearby

Special Weather Statements in Mississippi, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.